Alert archive / Minnesota / River Flood Warnings in 2015
River Flood Warning 4, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Jul 6, 2015, 1:21 PM CDT for Rock County, Minnesota; Minnehaha County, South Dakota. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 1:21 PM CDT (18:21 UTC)
- Expired
- Jul 13, 2015, 1:21 PM CDT
- In force
- 7 days
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rock County, MN, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 34 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Split Rock Creek below Jasper (JSPM5).
- Action stage
- 89 ft
- Minor stage
- 91 ft
- Moderate stage
- 94 ft
- Major stage
- 96 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06482540, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
239
WGUS43 KFSD 061821
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
121 PM CDT MON JUL 6 2015
...The National Weather Service in Sioux Falls has issued a flood
warning for the following rivers in Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-072221-
/O.NEW.KFSD.FL.W.0004.150706T1821Z-000000T0000Z/
/JSPM5.1.ER.150706T1728Z.150706T1815Z.000000T0000Z.NO/
121 PM CDT MON JUL 6 2015
The National Weather Service in Sioux Falls has issued a
* Flood Warning for
The Split Rock Creek Below Jasper.
* until further notice.
* At 01PM Monday the stage was 91.3 feet.
* Flood stage is 91.0 feet.
* at stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at
the MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 91.27 Mon 1 PM 91.2 Mon Jul 065 follow-up statements
757
WGUS83 KFSD 062120
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
420 PM CDT MON JUL 6 2015
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Pipestone Creek At Pipestone
Split Rock Creek Below Jasper
Split Rock Creek Near Corson
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC117-SDC101-080120-
/O.CON.KFSD.FL.W.0002.000000T0000Z-000000T0000Z/
/PIPM5.1.ER.150706T1239Z.150706T1630Z.000000T0000Z.NO/
420 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Pipestone Creek At Pipestone.
* until further notice.
* At 03PM Monday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Recent activity...The river rose above flood stage on Monday July
06 and crested at 16.6 feet.
* at stages near 16.0 feet...The lower left bank overflows.
&&
LAT...LON 4404 9632 4401 9625 4398 9624 4396 9631
4397 9640 4402 9641
$$
MNC133-SDC099-080120-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.1.ER.150706T1728Z.150706T2015Z.000000T0000Z.NO/
420 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 03PM Monday the stage was 92.1 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday July
06.
* at stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
SDC099-080119-
/O.CON.KFSD.FL.W.0003.150707T1654Z-150709T0000Z/
/COSS2.1.ER.150707T1654Z.150707T1800Z.150708T0000Z.NO/
420 PM CDT MON JUL 6 2015
The Flood Warning continues for
The Split Rock Creek Near Corson.
* from Tuesday morning to Wednesday evening.
* At 03PM Monday the stage was 4.9 feet.
* Flood stage is 8.5 feet.
* Forecast...Rise above flood stage by 12 PM Tuesday and crest near
8.7 feet by Tuesday July 07.the river will fall below flood stage
by Tuesday July 07.
* at stages near 8.5 feet...Flooding of the lower lying agricultural
land begins.
&&
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
4358 9661 4365 9661
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
PIPESTONE CREEK
PIPM5 16.0 16.47 Mon 3 PM 16.6 Mon Jul 06
SPLIT ROCK CREEK
JSPM5 91.0 92.10 Mon 3 PM 91.2 Mon Jul 06
COSS2 8.5 4.86 Mon 4 PM 8.7 Tue 1 PM078
WGUS43 KFSD 070118
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
818 PM CDT MON JUL 6 2015
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
Heavy rainfall within the last 24 hours has caused rivers to rise
across parts of southwest Minnesota. Some areas received upwards
of two to five inches of rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and tv stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-080518-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0015Z.000000T0000Z.NO/
818 PM CDT MON JUL 6 2015
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 07PM Monday the stage was 94.0 feet.
* Flood stage is 91.0 feet.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 94.03 Mon 7 PM 94.0 Mon Jul 06620
WGUS83 KFSD 071649
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1149 AM CDT TUE JUL 7 2015
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
Split Rock Creek Near Corson
Rock River Near Hardwick
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-082049-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.000000T0000Z.NO/
1149 AM CDT TUE JUL 7 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 11AM Tuesday the stage was 93.1 feet.
* Flood stage is 91.0 feet.
* Recent activity...The river rose above flood stage on Monday July
06 and crested at 94.5 feet.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
SDC099-082049-
/O.EXT.KFSD.FL.W.0003.150707T1646Z-150709T0228Z/
/COSS2.1.ER.150707T1200Z.150707T1800Z.150708T0228Z.NO/
1149 AM CDT TUE JUL 7 2015
...Flood Warning extended until 9 PM Wednesday...
The Flood Warning continues for
The Split Rock Creek Near Corson.
* until Wednesday evening.
* At 10AM Tuesday the stage was 8.4 feet.
* Flood stage is 8.5 feet.
* Recent activity...The river rose above flood stage on Tuesday July
07.
* Forecast...crest near 8.6 feet by Tuesday July 07.The river will
fall below flood stage by late Tuesday July 07.
* at stages near 8.5 feet...Flooding of the lower lying agricultural
land begins.
&&
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
4358 9661 4365 9661
$$
MNC133-082049-
/O.CON.KFSD.FL.W.0005.000000T0000Z-000000T0000Z/
/HRDM5.1.ER.150707T1037Z.150707T1515Z.000000T0000Z.NO/
1149 AM CDT TUE JUL 7 2015
The Flood Warning continues for
The Rock River Near Hardwick.
* until further notice.
* At 10AM Tuesday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Recent activity...The river rose above flood stage on Tuesday July
07.
* at stages near 14.0 feet...The lower left bank overflows flooding
low lying agricultural lands.
&&
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
4371 9622 4380 9616
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 93.10 Tue 11 AM 94.5 Mon Jul 06
COSS2 8.5 8.42 Tue 11 AM 8.6 Tue 1 PM
ROCK RIVER
HRDM5 14.0 14.39 Tue 10 AM 14.4 Tue Jul 07422
WGUS83 KFSD 080212
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 PM CDT TUE JUL 7 2015
...The Flood Warning is cancelled for the following rivers in
Minnesota...
Rock River Near Hardwick
...The Flood Warning continues for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-090612-
/O.CON.KFSD.FL.W.0004.000000T0000Z-000000T0000Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.000000T0000Z.NO/
912 PM CDT TUE JUL 7 2015
The Flood Warning continues for
The Split Rock Creek Below Jasper.
* until further notice.
* At 08PM Tuesday the stage was 92.2 feet.
* Flood stage is 91.0 feet.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
MNC133-080242-
/O.CAN.KFSD.FL.W.0005.000000T0000Z-150708T0212Z/
/HRDM5.1.ER.150707T1037Z.150707T1515Z.150708T0015Z.NO/
912 PM CDT TUE JUL 7 2015
The Flood Warning is cancelled for
The Rock River Near Hardwick.
* At 08PM Tuesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* At stages near 14.0 feet...The lower left bank overflows flooding
low lying agricultural lands.
&&
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
4371 9622 4380 9616
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 92.18 Tue 8 PM 94.5 Mon Jul 06
ROCK RIVER
HRDM5 14.0 13.91 Tue 8 PM 14.4 Tue Jul 07201
WGUS83 KFSD 081629
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT WED JUL 8 2015
...The Flood Warning is cancelled for the following rivers in
Minnesota...South Dakota...
Split Rock Creek Below Jasper
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest
forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive cars through flooded areas. the water
depth and road condition may be unsafe.
Additional information is available at
http://www.water.weather.gov/ahps2/index.php?wfo=fsd
Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.
The next scheduled statement will be issued tomorrow morning.
&&
MNC133-SDC099-081659-
/O.CAN.KFSD.FL.W.0004.000000T0000Z-150708T1629Z/
/JSPM5.2.ER.150706T1728Z.150707T0230Z.150708T1515Z.NO/
1129 AM CDT WED JUL 8 2015
The Flood Warning is cancelled for
The Split Rock Creek Below Jasper.
* At 11AM Wednesday the stage was 90.9 feet.
* Flood stage is 91.0 feet.
* Recent Activity...the river crested at 94.5 feet on Monday July 6.
* At stages near 91.0 feet...The lower banks on this stretch of the
creek are overtopped. The low water crossing on 250th Street at the
MN/SD state line is flooded.
&&
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
4372 9654 4381 9649
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
SPLIT ROCK CREEK
JSPM5 91.0 90.94 Wed 11 AM 94.5 Mon Jul 06What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:25 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 6, 12:25 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1225 PM CDT MON JUL 6 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 346 AM CDT MON JUL 6 2015 THE FRONTAL BOUNDARY WHICH HAS BEEN PUSHING ACROSS THE AREA OVERNIGHT IS MOVING A LITTLE FASTER THAN MODELS PORTRAYED IT...AND THUNDERSTORMS ARE NOW CONFINED TO OUR FAR EASTERN MINNESOTA AND EASTERN IOWA ZONES...WITH POST FRONTAL SHOWERS EXTENDING BACK THROUGH THE REMAINDER OF THE CWA. WENT AHEAD AND CANCELLED THE WESTERN EXTENT OF OUR FLASH FLOOD WATCH WITH SHOWERS LIGHTENING UP. DEPENDENT ON TRENDS THROUGH THE MORNING...MAY BE ABLE TO CANCEL THE REMAINDER OF THE WATCH BEFORE 15Z AS CURRENTLY SCHEDULED. OTHERWISE...WILL SEE A DOWNWARD TREND IN THE SHOWERS/THUNDERSTORMS FROM WEST TO EAST THROUGH THE DAY...WITH DECREASING CLOUDS BY LATER IN THE AFTERNOON. IT WILL BE A BREEZY DAY WITH COLD AIR ADVECTION AND GOOD MIXING...AND TEMPERATURES WILL BE A GOOD 15 DEGREES COOLER THAN YESTERDAY WITH HIGHS LOWER TO MID 70S. SURFACE HIGH PRESSURE BEGINS TO BUILD INTO THE REGION TONIGHT...AND WITH CLEARING SKIES AND A LIGHT NORTHERLY SURFACE FLOW IT WILL BE A COOL NIGHT WITH LOWS IN THE LOWER TO MID 50S. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 346 AM CDT MON JUL 6 2015 QUIET AND COOL CONDITIONS EXPECTED FOR MID WEEK AS SURFACE RIDGE DRIFTS EAST THROUGH THE REGION. SKIES TUESDAY/TUESDAY NIGHT SHOULD GENERALLY BE FREE OF CLOUDS...BUT UNFORTUNATELY TRAJECTORIES ALOFT MAY BRING THE SMOKE FROM CANADIAN FIRES BACK INTO THE REGION. THE HAZY SKY...COMBINED WITH LIGHT WINDS...A RELATIVELY COOL AIR MASS WITH 850MB TEMPS ONLY A FEW DEGREES EITHER SIDE OF 10C...AND WETTER GROUND THAN WE HAVE SEEN OF LATE...SHOULD KEEP HIGHS IN THE LOWER TO MID 70S MOST AREAS TUESDAY AND WEDNESDAY. PATTERN CHANGE STILL ON TRACK FOR THE END OF THE WEEK INTO NEXT WEEKEND...WITH UPPER RIDGE BUILDING OVER THE SOUTHEAST CONUS AND MORE OF A SOUTHWESTERLY FLOW ALOFT DEVELOPING OVER OUR AREA. PATTERN IS A LITTLE MORE UNSETTLED...SO LITTLE TO QUIBBLE WITH OVER THE LOW CHANCE POPS SCATTERED THROUGHOUT THE LONGER RANGE. PATTERN CHANGE WILL ALLOW WARMER...MORE SEASONABLE TEMPERATURES TO SPREAD BACK INTO THE REGION...WITH 80S LIKELY FRIDAY THROUGH SUNDAY...AND EVEN SOME 90S POSSIBLE IN PARTS OF THE AREA AGAIN ON SATURDAY. TRANSITION TO WESTERLY AND EVENTUALLY SOUTHWESTERLY FLOW SHOULD ALSO SHUNT SMOKE OFF TO OUR EAST FOR THE LATTER PART OF THIS WEEK. MAY HAVE TO WATCH EARLY NEXT WEEK AGAIN THOUGH...AS MODELS POINTING TO UPPER RIDGE AXIS BUILDING NORTHWARD THROUGH THE ROCKIES AGAIN BY EARLY MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1225 PM CDT MON JUL 6 2015 THE NORTHERLY LOW LEVEL FLOW HAS BROUGHT ANOTHER FETCH OF SMOKE OVER THE AREA AND IS REDUCING VISIBILITIES TO 1-3SM OVER THE NORTHERN PART OF THE AREA. EXPECT THIS TO IMPROVE TO 3-5SM BY 21Z AND BECOME A LITTLE MORE GENERAL AND HAVE ACCOUNTED FOR THIS IN THE TAF FORECASTS...PLUS EXTENDING THIS MVFR VISIBILITY REDUCTION THROUGH THE COMING NIGHT. OTHERWISE LINGERING LIGHT SHOWERS ARE ON THEIR WAY OUT OF THE SOUTHEAST CORNER THIS AFTERNOON. A FEW CEILINGS 1-3K FEET OVER THE WESTERN AND NORTHERN PARTS OF THE AREA WILL IMPROVE TO VFR BY 22Z. A FEW SURFACE GUSTS AROUND 25 KNOTS FROM THE NORTH THROUGH 07/00Z. EXPECT IMPROVEMENT TO VFR 07/15Z- 18Z WITH HEATING AND MIXING HELPING WITH SMOKE DISPERSION. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...JM LONG TERM...JH AVIATION...
Hazardous weather outlook, Jul 6, 12:27 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1227 PM CDT MON JUL 6 2015 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ038>040-050-052>071-071730- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY- BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 1227 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 6, 10:03 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD MITCHELL 43.73N 98.03W
07/06/2015 DAVISON SD EMERGENCY MNGR
SIGNIFICANT STREET FLOODING IN TOWN.
&&Local storm report, Jul 6, 10:29 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM FLASH FLOOD COLTON 43.79N 96.93W
07/06/2015 MINNEHAHA SD TRAINED SPOTTER
SIGNIFICANT STREET FLOODING
&&Local storm report, Jul 6, 10:30 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1030 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HEAVY RAIN 3 SSW WOODSTOCK 43.97N 96.12W
07/06/2015 M4.72 INCH PIPESTONE MN PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 6, 10:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG ALCESTER 43.02N 96.63W
07/06/2015 UNION SD PUBLIC
6 INCH TREE LIMB DOWN
&&
JCLocal storm report, Jul 6, 10:38 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1038 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HEAVY RAIN SALEM 43.72N 97.39W
07/06/2015 E4.00 INCH MCCOOK SD EMERGENCY MNGR
MINIMAL FLOODDING, MAINLY OVER TOWN
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 6, 11:32 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1132 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 4 SSE KIMBALL 43.69N 98.92W
07/05/2015 BRULE SD PUBLIC
FEW 2 TO 4 INCH BRANCHES DOWN, OATS LAID OUT
FLAT.
&&The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:02 PM CDT | Flash Flood Watch | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 8 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | FSD | Pipestone | 7 days |
| Jul 5, 9:12 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 48 min |
| Jul 5, 10:00 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 45 min |
| Jul 5, 11:23 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 37 min |
| Jul 5, 11:53 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook | 37 min |
| Jul 6, 12:18 AM CDT | Flash Flood Warning | FSD | Aurora, Davison, Hanson, Hutchinson, McCook | 3 hr |
| Jul 6, 12:20 AM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner | 25 min |
| Jul 6, 12:23 AM CDT | Tornado Warning | FSD | McCook, Turner | 24 min |
| Jul 6, 12:54 AM CDT | Tornado Warning | FSD | Minnehaha | 23 min |
| Jul 6, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Union | 49 min |
| Jul 6, 2:15 AM CDT | Flash Flood Warning | FSD | Lake, McCook, Minnehaha, Moody | 3 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | FSD | Minnehaha | 58 hr |
Nearby
River Flood Warnings in Minnesota, 2015River Flood Warnings in South Dakota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.